# SDR ASAA2017072421449

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,441 hours, 10,387 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CK38
- Condition: Faulted
- Location: Cockpit
- Part time: 30,700 hours, 9,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTITUDE CONTROL WINDOW CHANGED FROM 34,000 TO 50,000. ALTITUDE HORN GOING OFF THE WHOLE RETURN. AFTER LANDING ALL RETURNED TO NORMAL OPERATION. DURING RETURN LEVEL CHANGE INOPERATIVE.  ACFT GROUNDED.  DFCS FLT HISTORY BITE LOGGED, MCP FAULT. REPLACED MCP IAW AMM 22-11-34-400-801.  ACCOMPLISHED LLM TEST FOR MCP.  DFCS LRU REPLACEMENT TEST FOR MCP AND LAND VERIFY TEST. ALL TESTED NORMAL. ACFT REMAINS CAT IIIA AUTOLAN, HGS QUALIFIED.
